# SDR USAA2009030590512

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 54,469 hours, 37,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - S2 - MAJOR REPAIR - CRACK ON BEADED PRESSURE DECK (CEILING) IN RIGHT WHEEL WELL BS 664, RBL 40.  REPAIRED BEADED PRESSURE DECK (CEILING) IN RIGHT WHEEL WELL BS 664, RBL 40 IAW B737 SRM 53-60-51.
